MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FEMORAL WEDGE DISTAL SIZE 4/4MM

MEDACTA INTERNATIONAL SA GMK-REVISION FEMORAL WEDGE DISTAL SIZE 4/4MM
Catalog Number 02.07.404FDW
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Visual inspection done on mar 27, 2018 by packaging and washing manager: the implant was received and the packaging was confirmed to be broken, as it could be seen also from the pictures provided at the moment of the notification.The inner pouch of the packaging configuration applied was not sufficient to withstand the anomalous shipping stresses experienced in combination with the weight and geometry of the device.Batch review performed on 03 april 2018; lot 140513: (b)(4) items manufactured and released on 27 may 2014.Expiration date: 2019-04-30 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Preliminary investigation performed on 16 march 2018 by (b)(4): form the pictures received it is possible confirmed it was packed with the old version of the packaging (modified due to this issue, already occurred in the past).
 
Event or Problem Description
The implant was found loose in the blister, outside the inner packaging, after opening the blister.The surgeon used another implant; no critical delay.

Brand Name
GMK-REVISION FEMORAL WEDGE DISTAL SIZE 4/4MM
Common Device Name
FEMORAL WEDGE DISTAL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7402535
Report Number3005180920-2018-00211
Device Sequence Number16487355
Product Code JWH
UDI-Device Identifier07630030822476
UDI-Public07630030822476
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K102437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2019
Device Catalogue Number02.07.404FDW
Device Lot Number140513
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2018
Initial Report FDA Received Date04/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;